Results 11 to 20 of about 1,668 (62)

On generalized G2-structures and T-duality [PDF]

open access: yes, 2018
This is a short note on generalized G2-structures obtained as a consequence of a T-dual construction given in del Barco et al. (2017). Given classical G2-structure on certain seven dimensional manifolds, either closed or co-closed, we obtain integrable ...
del Barco, Viviana Jorgelina   +1 more
core   +1 more source

Efficacy and safety of sarolaner against generalized demodicosis in dogs in European countries: a non‐inferiority study

open access: yesVeterinary Dermatology, Volume 29, Issue 3, Page 203-e72, June 2018., 2018
Background Treatment of canine demodicosis can be challenging; new treatments are always being sought. Objective The efficacy of sarolaner was evaluated in comparison with a moxidectin/imidacloprid topical product against generalized demodicosis in dogs in a randomized, single‐masked, multi‐centre field study.
Csilla Becskei   +2 more
wiley   +1 more source

Ricci-flat and Einstein pseudoriemannian nilmanifolds

open access: yesComplex Manifolds, 2019
This is partly an expository paper, where the authors’ work on pseudoriemannian Einstein metrics on nilpotent Lie groups is reviewed. A new criterion is given for the existence of a diagonal Einstein metric on a nice nilpotent Lie group.
Conti Diego, Rossi Federico A.
doaj   +1 more source

Efficacy and safety of sarolaner in the treatment of canine ear mite infestation caused by Otodectes cynotis: a non‐inferiority study

open access: yesVeterinary Dermatology, Volume 29, Issue 2, Page 100-e39, April 2018., 2018
Background Various treatments are available for ear mite infestations in dogs. Objective The efficacy of sarolaner was evaluated against ear mite infestation caused by Otodectes cynotis in dogs and compared with topical moxidectin/imidacloprid in a single‐masked, multi‐centre field study. Animals Client‐owned dogs with O.
Csilla Becskei   +2 more
wiley   +1 more source

Some relations between Hodge numbers and invariant complex structures on compact nilmanifolds

open access: yesComplex Manifolds, 2017
Let N be a simply connected real nilpotent Lie group, n its Lie algebra, and € a lattice in N. If a left-invariant complex structure on N is Γ-rational, then HƏ̄s,t(Γ/N) ≃ HƏ̄s,t(nC) for each s; t.
Yamada Takumi
doaj   +1 more source

A remark on the Bismut-Ricci form on 2-step nilmanifolds [PDF]

open access: yes, 2017
In this note we observe that on a 2-step nilpotent Lie group equipped with a left-invariant SKT structure the (1,1)-part of the Bismut-Ricci form is seminegative definite.
Pujia, Mattia, Vezzoni, Luigi
core   +3 more sources

Chern‐Simons forms of pseudo‐Riemannian homogeneity on the oscillator group

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 47, Page 3007-3014, 2003., 2003
We consider forms of Chern‐Simons type associated to homogeneous pseudo‐Riemannian structures. The corresponding secondary classes are a measure of the lack of a homogeneous pseudo‐Riemannian space to be locally symmetric. In the present paper, we compute these forms for the oscillator group and the corresponding secondary classes of the compact ...
P. M. Gadea, J. A. Oubiña
wiley   +1 more source

Homogeneous Riemannian Structures on Berger 3-Spheres [PDF]

open access: yes, 2005
13 pages.-- MSC2000 codes: 53C30, 53C25.The homogeneous Riemannian structures on the 3-dimensional Berger spheres, their corresponding reductive decompositions and the associated groups of isometries are obtained.
Grosshans, Frank D.   +2 more
core   +1 more source

Introduction to Grassmann manifolds and quantum computation

open access: yesJournal of Applied Mathematics, Volume 2, Issue 8, Page 371-405, 2002., 2002
Geometrical aspects of quantum computing are reviewed elementarily for nonexperts and/or graduate students who are interested in both geometry and quantum computation. We show how to treat Grassmann manifolds which are very important examples of manifolds in mathematics and physics.
Kazuyuki Fujii
wiley   +1 more source

On the smallest Laplace eigenvalue for naturally reductive metrics on compact simple Lie groups [PDF]

open access: yes, 2019
Eldredge, Gordina and Saloff-Coste recently conjectured that, for a given compact connected Lie group $G$, there is a positive real number $C$ such that $\lambda_1(G,g)\operatorname{diam}(G,g)^2\leq C$ for all left-invariant metrics $g$ on $G$.
Lauret, Emilio Agustin
core   +2 more sources

Home - About - Disclaimer - Privacy